# SDR ABXA9701698

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37502742
- Condition: Corrosion
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R STA 440 IS CORRODED IN CENTER OF STRINGER UNDER FRAME.  REPAIRED LONGERON 31R STA 350 TO 450 PER SRM 51-1-21.
